MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE EYE STATION; CAMERA, OPHTHALMIC, AC-POWERED

MERGE HEALTHCARE MERGE EYE STATION; CAMERA, OPHTHALMIC, AC-POWERED
Model Number MERGE EYE STATION V. 11.6.1
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has requested a site visit.A site visit has been scheduled by the support team.A follow-up report will be provided once the site visit has occurred.
 
Event or Problem Description
Merge eye station is intended to be used in conjunction with existing ophthalmic fundus cameras to take images of the eye, perform fluorescein angiography, red free, color and icg still-image photography as well as video imaging.On 11/14/2018, merge healthcare received information from an account that a system is freezing up during fa imaging.(fluorescein angiogram).The customer has to exit out of the software, re-open it, and re-load the patient's record once the fluorescein dye has been injected into the patient, affecting the arterial venous flush times.Additionally, the images are very blurry and necessary details for diagnosis and treatment are difficult to see.Support has scheduled a site visit in order to trouble shoot and correct the issue.This issue is being reported due to the potential for harm related to the inability of the eye care professional to obtain the necessary information for procedures.No patient harm occurred as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE EYE STATION
Common Device Name
CAMERA, OPHTHALMIC, AC-POWERED
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, WI 53029
MDR Report Key8149883
Report Number2183926-2018-00099
Device Sequence Number295276
Product Code HKI
UDI-Device Identifier00842000100140
UDI-Public00842000100140
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K913929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMERGE EYE STATION V. 11.6.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1